# SDR 96FDEA01301

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182151
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0171 009.  BS 520, STR 25, RBL 30, THERE IS A CRACK IN SKIN.  ****S/D****  MECHANICALLY REMOVED CRACK IN SKIN LOCATED AT BS 520, STR 25R, RBL 30.  REPAIRED SKIN PER FEDEX EA 7-5310-29202.
